# SDR ASMF200508015

- Difficulty date: August 27, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 37,191 hours, 29,828 cycles
- Engine: Pwa JT8D219
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38334211
- Part serial: 17826
- Condition: Failed
- Location: Lt Engine
- Part time: 43,228 hours, 31,915 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING LT ENGINE STARTING, THE STARTER VALVE LIGHT TURNED ON BUT IT DID NOT HAVE TURN IN N2. DURING MAINTENANCE REVISION, THE LT STARTER WAS DETECTED DAMAGED. THE LT STARTER AND STARTER VALVE WERE REPLACED IAW MM 80-10-01/02 RESPECTIVELY, TESTED CORRECT.
